Moran frame spectral measure and Beurling dimension
Volume 280 / 2025
Studia Mathematica 280 (2025), 247-268
MSC: Primary 42B05; Secondary 42A85, 28A80, 28A25
DOI: 10.4064/sm240305-25-9
Published online: 8 February 2025
Abstract
We construct two classes of Moran frame spectral measures on $\mathbb R ^d$. Moreover, we prove that the Beurling dimensions of any frame spectrum of the two classes of Moran frame spectral measures are not greater than the Hausdorff dimensions of their supports, and under some mild conditions, the upper bounds can be attained.